# SDR KBM2004F00131

- Difficulty date: June 12, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 3839999002
- Part serial: 4892
- Condition: Damaged
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOOL TO 180 DEGREES AND THEN STOCK NEEDLE TO 98 KNOTS.  REMOVED AND REPLACED INDICATOR DUE TO ROTATING CARD FACE.
